Alert archive / Pennsylvania / Areal Flood Warnings in 2018

Areal Flood Warning 118, NWS Philadelphia/Mount Holly

December 16, 2018Chester County, Pennsylvania; Cecil County, Maryland; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 16, 2018, 3:41 PM EST for Chester County, Pennsylvania; Cecil County, Maryland; New Castle County, Delaware. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 16, 2018, 3:41 PM EST (20:41 UTC)
Expired
Dec 16, 2018, 7:45 PM EST
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties New Castle County, DE, Cecil County, MD, Chester County, PA

The radar

The Dover AFB radar (KDOX), 109 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WGUS41 KPHI 162041
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
341 PM EST SUN DEC 16 2018

DEC003-MDC015-PAC029-170045-
/O.NEW.KPHI.FA.W.0118.181216T2041Z-181217T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Cecil MD-Chester PA-
341 PM EST SUN DEC 16 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Northwestern New Castle County in northern Delaware...
  Cecil County in northeastern Maryland...
  Southwestern Chester County in southeastern Pennsylvania...

* Until 745 PM EST.

* At 338 PM EST, Doppler radar and automated rain gauges indicated 
  that moderate to heavy rain was falling over the area. Over one 
  inch of rain has fallen over the last several hours, in addition 
  to the heavy rain that fell overnight. Many local creeks and 
  streams are rising and may overflow their banks. Be alert for 
  areas of roadway flooding as well.

* Some locations that could experience flooding include...
  Newark, Elkton, Calvert, Kennett Square, Oxford, North East, West
  Grove, Rising Sun, Charlestown, Glen Roy, Blake, Stanton, Glasgow,
  West Nottingham, Mount Vernon, Bay View, Saint Georges, Mount
  Pleasant, Lombard and Richardsmere.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
      3976 7606 3981 7603 3983 7604 3986 7600
      3986 7562 3951 7562 3948 7600 3952 7598
      3955 7603 3955 7608 3972 7623

$$

Robertson
1 follow-up statement
356 
WGUS81 KPHI 170039
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
739 PM EST SUN DEC 16 2018

DEC003-MDC015-PAC029-170045-
/O.EXP.KPHI.FA.W.0118.000000T0000Z-181217T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Castle DE-Cecil MD-Chester PA-
739 PM EST SUN DEC 16 2018

...THE FLOOD WARNING WILL EXPIRE AT 745 PM EST FOR NORTHWESTERN NEW
CASTLE...CECIL AND SOUTHWESTERN CHESTER COUNTIES...

The heavy rain has ended and most of the creeks and streams have 
crested and are falling, and no longer posing a threat to life or 
property. Please continue to heed any road closures.

LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
      3976 7606 3981 7603 3983 7604 3986 7600
      3986 7562 3951 7562 3948 7600 3952 7598
      3955 7603 3955 7608 3972 7623

$$

Robertson

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 16, 1:17 PM EST, 2 hours 24 minutes earlier.

Area forecast discussion, Dec 16, 1:17 PM EST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
117 PM EST Sun Dec 16 2018

.SYNOPSIS...
Low pressure will continue to move through the area
through early Monday morning, before lifting off to the northeast. A
cold front will pass through the region Monday, ushering in colder
air. High pressure will build into the region Tuesday and Wednesday.
By late week, another expansive area of low pressure looks to
affect the area.

&&

.NEAR TERM /THROUGH TONIGHT/...
Cancelled the wind advisory over Monmouth and Ocean Counties as
the winds have begun to diminish and should continue this trend
as the low lifts further away. Surface low just off shore has
made very little progress over the last few hours. That should
change shortly though as the mid and upper level low should be
lifting northeast through our region over the next 12 hours.

Wintry precip is expected across parts of our northern zones
where a Winter Weather Advisory remains in effect. Freezing rain
is expected across the southern Poconos and portions of
northern NJ as far south as the higher elevations of Warren
County NJ and Northampton County in PA. The most significant ice
accretion is expected at elevations above 1000 ft and
especially above 1500 feet where two to three tenths of ice
accretion will be possible. So far, Mount Pocono has measured
just over a tenth of an inch of ice accretion. By the late
afternoon early evening time frame, indications are that the
column may cool just enough to change precipitation over to a
period of mostly snow over the southern Poconos perhaps even
farther south into the Lehigh Valley as boundary layer winds
shift from NE to more of a N/NW direction. Forecast models vary
quite a bit though on these late day temps but we leaned a
little more heavily toward the colder models given the setup of
a deepening low off the coast with banded precip on the system's
western flank. So the snow could even fall in a briefly
moderate to heavier burst.

In addition to precipitation, NE winds will become quite stiff
and gusty across the forecast area today as the low deepens off
the coast causing a tightening gradient. Most areas should see
gusts of 20-30 mph with gusts of 35 to 45 mph possible along
the coast. The strongest winds look to be over the northern NJ
coast where the wind advisory continues through 2 PM.

Temperatures will be holding fairly steady with daytime highs
only in the low to mid 30s across the far north through the
southern Poconos and NW NJ and in the upper 30s to mid 40s for
most of the rest of the region.

The precipitation should then finally wind down west to east
across the forecast area by the late evening into the overnight
as the next incoming upper level trough kicks the low off to the
north and east. By this time expect storm total rainfall of
generally 1-2 inches. This shouldn't be enough to cause major
hydro issues but there will be rises on the rivers (though no
points currently expected to go above flood state) with urban
and poor drainage flooding possible in spots during the day
Sunday.

&&

.SHORT TERM /MONDAY/...
By Monday morning, the coastal storm will be continuing to push
offshore and out to sea. Meanwhile, high pressure will begin
building across the Midwest creating a modest pressure gradient
wind across the region. Otherwise, the building high pressure
will quickly clear things out across much of our area. A few
isolated light snow showers or flurries will be possible though
across the Poconos on Monday, however guidance has shown a
faster drying trend in this activity as of the last few cycles.
Winds will increase through the day Monday, especially in the
afternoon as a cold front moves through. Expect NW winds gusting
to at least 20-30 mph by this time through most of the area.
Highs will range from the mid 30s north to the mid 40s along the
I-95 corridor to around 50 over the southern Delmarva.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
400 AM Sunday Update...Not too much change made to the long
term. Adjusted winds up a bit for Monday night and Tuesday and
also increased POPs a bit for the system late Thursday into
Friday. We also raised temperatures for Thursday night into
Friday and changed the temp curve to non-diurnal as this looks
to be a warm system.

Saturday afternoon Update:

Monday night through Wednesday night...Strong winds persist
through Monday night and into Tuesday before relaxing Tuesday
night as the high shifts just south of our area. Expecting
Tuesday to be an exceptionally clear, but chilly day with highs
only topping out in the upper 30s to low 40s. Clear and cold
will remain the story Tuesday night with temps bottoming out in
the low to mid 20s by Wednesday morning. Fair weather is
expected to continue into Wednesday with clouds moving back into
the region by later in the day. Not as cold Wednesday night
with increasing cloud cover and lows around normal for this time
of year.

Thursday through Sunday...pleasant weather Thursday will begin to go
downhill as the next area of low pressure tracks toward our region
out the Gulf Coast states. Unfortunately, this will likely lead to
similar conditions to this current weekend in terms of widespread
dreariness and rainfall. Latest guidance appears to be in good
agreement with a surface low tracking up the Appalachians into the
eastern Great Lakes Region, staying off to our west. This places us
in the warm sector with moist southerly flow Thursday and Friday.
Highs will trend 5-10 degrees average these days, ranging from near
40 in the Poconos to mid 50s across southern Delaware. Given the
forecast strength of the system (central pressure dropping below 980
mb) and strong warm air advection, wouldn't be surprised to see these
forecast highs nudge even further upwards. The amount of cloud cover
will ultimately play a part too. Forecast soundings from the GFS
suggest some drizzle and/or mist may be possible ahead of the system
on Thursday, so this may hold things in check a bit.

The rain looks to move through the area in two waves, at least
giving us somewhat of a break in between. The first round looks to
move through Thursday evening through the day Friday, while the
second will likely be more showery behind the cold front Saturday.
Saturday will be cooler with highs approaching 50 across Delmarva,
while staying in the mid 30s across the northern portions of the
area. Thus, some snow showers are possible across the Poconos and
into the higher terrain of northwest New Jersey Saturday. The
precipitation lifts off to the north following the surface low
Saturday night.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...MVFR to IFR conditions early this morning are expected
to deteriorate to primarily IFR or worse later this morning.
These conditions should last much if not all of the day with
periods of rain and/or drizzle. Conditions will likely be worst
from mid to late morning (possibly with a prolonged period of
LIFR CIGs). Northeast winds 10 to 20 kts with gusts to 30 kts
will slowly become more northerly with time. Moderate
confidence.

Tonight...Conditions are expected to improve to MVFR during the
evening (but may linger as IFR at MIV/ACY) and then to VFR
late. Winds becoming northwest 10 to 15 kts with gusts to 25
kts, possibly increasing near daybreak. Low confidence.

Outlook...

Monday - Monday night...mostly VFR conditions are expected.
West to northwesterly winds through may gust up to 25 kt through
the evening hours. A steady breeze is expected to last through
the overnight hours.

Tuesday through Tuesday night...VFR conditions expected. A steady
breeze is expected with northwesterly winds gusting up to 20 kt
during the day.

Wednesday and Wednesday night...VFR conditions expected with light
west to southwesterly winds.

Thursday...VFR to start the day with restrictions possible by
late day as the next system advances toward the area with rain
and strengthening SE winds.

&&

.MARINE...
Winds have begun to diminish for the Delaware and southern NJ
coastal waters, so have cancelled the gale warning in these
locations (and the lower Delaware Bay). Though some of these
areas have winds below even SCA criteria right now, that will
change over the next few hours as the low lifts northeast and
winds become northwesterly. SCA conditions are likely to
continue for most, if not all of tonight.

On the northern NJ coastal waters, gale force gusts are expected
to continue through the afternoon. Therefore, the gale warning
remains in effect until 6 PM.

Seas will remain in the 7 to 10 foot range during this time.
Vsbys will be limited in areas of rain and fog through today.

For tonight, winds generally diminishing...dropping to below SCA
levels by Monday morning. However seas remain elevated above 5
feet.

Outlook...

Monday through Monday night...SCA wind conditions expected again
by Monday afternoon as northwesterly winds increase through the
day with Gale force gusts possible Monday night. Waves are
expected to be in the 5-7 feet range Monday.

Tuesday through Tuesday night...SCA conditions expected to last
through Tuesday evening with Gale force gusts possible in the
morning, otherwise sub-SCA conditions expected overnight.

Wednesday through Wednesday night...Sub-SCA expected.

Thursday...Sub SCA during the day Thursday but SCA conditions
possible at night as SE winds increase.

&&

.TIDES/COASTAL FLOODING...
With strong onshore flow (somewhat stronger than most of the
guidance has been depicting overnight) continuing along the New
Jersey coast, we are expecting several gauges to approach minor
flood stage with this afternoon's high tide, despite the unfavorable
portion of the lunar cycle we are in. Confidence is rather low on
the expected peak levels, however, given that models tend to
struggle with these systems, with typical large negative biases.
These biases were observed overnight, with Perth Amboy, Sandy
Hook, and Manasquan much higher than forecast (by a half foot or
more). With observed surges during the overnight high tide
around 2 feet and continued onshore flow this morning, expecting
storm surge to approach 3 feet this afternoon. This should lead
to some spotty minor flooding in coastal Middlesex and Monmouth
Counties with advisory-level flooding possible in Ocean County.
The forecast was based largely on Stevens Institute ensemble
means, with some modifications based on observed biases
overnight. The forecast remains low confidence given such large
discrepancies between the observed values and forecasts during
the previous high tide, so additional updates later this morning
may be required.

The coastal flood advisory remains in effect for Ocean County.
Cannot rule out the possibility of expanding the advisory into
adjacent portions of the New Jersey coast for this afternoon's
high tide. Will continue to monitor.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory until 6 PM EST this evening for PAZ054-
     055-062.
NJ...Coastal Flood Advisory until 6 PM EST this evening for NJZ020-
     026.
     Winter Weather Advisory until 6 PM EST this evening for NJZ001-
     007.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EST Monday for ANZ452>455.
     Gale Warning until 6 PM EST this evening for ANZ450-451.
     Small Craft Advisory until midnight EST tonight for ANZ430-431.

&&

Synopsis...Fitzsimmons
Near Term...Fitzsimmons/Johnson
Short Term...Fitzsimmons
Long Term...Davis/Fitzsimmons/Staarmann
Aviation...CMS
Marine...Fitzsimmons/Johnson
Tides/Coastal Flooding...
Hazardous weather outlook, Dec 16, 1:13 PM EST, 2 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
113 PM EST Sun Dec 16 2018

NJZ001-007-PAZ054-055-062-171815-
Sussex-Warren-Carbon-Monroe-Northampton-
113 PM EST Sun Dec 16 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ008-171815-
Morris-
113 PM EST Sun Dec 16 2018

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...This afternoon and tonight.

Some light accumulation of snow and/or ice is possible through this
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>019-021>025-027-
PAZ060-061-070-071-101>106-171815-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Southeastern Burlington-
Berks-Lehigh-Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
113 PM EST Sun Dec 16 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ020-026-171815-
Ocean-Coastal Ocean-
113 PM EST Sun Dec 16 2018

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-452>455-171815-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
113 PM EST Sun Dec 16 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gale force gusts are possible Monday into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450-451-171815-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
113 PM EST Sun Dec 16 2018

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gale force gusts are possible again Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Dec 16, 10:05 AM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 AM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 AM     FREEZING RAIN    POCONO SUMMIT           41.11N 75.38W
12/16/2018  E0.10 INCH       MONROE             PA   TRAINED SPOTTER

&&

TCD
Local storm report, Dec 16, 10:28 AM EST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 AM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FREEZING RAIN    2 NW MOUNT POCONO       41.14N 75.38W
12/16/2018  E0.16 INCH       MONROE             PA   ASOS

            RADIAL MEASUREMENT. STORM TOTAL SO FAR. ASOS
            STATION MPO, POCONO MOUNTAINS MUNICIPAL
            AIRPORT. STATION ELEVATION: 1895 FT.

&&

SFJ
Local storm report, Dec 16, 11:33 AM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1133 AM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     FREEZING RAIN    3 SE MONTAGUE           41.28N 74.71W
12/16/2018  E0.05 INCH       SUSSEX             NJ   PUBLIC

            PICTURES SHARED ON SOCIAL MEDIA OF ICE
            ACCUMULATION ON TREES AND OTHER ELEVATED
            SURFACES. ICE ACCUMULATION AMOUNT ESTIMATED.

&&

SFJ
Local storm report, Dec 16, 1:21 PM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
121 PM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FREEZING RAIN    2 NW MOUNT POCONO       41.14N 75.38W
12/16/2018  M0.19 INCH       MONROE             PA   ASOS

            RADIAL MEASUREMENT. STORM TOTAL SO FAR. ASOS
            STATION MPO, POCONO MOUNTAINS MUNICIPAL
            AIRPORT. STATION ELEVATION: 1895 FT.

&&

SFJ
Local storm report, Dec 16, 1:26 PM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
126 PM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     FREEZING RAIN    3 ESE MONTAGUE          41.29N 74.71W
12/16/2018  M0.10 INCH       SUSSEX             NJ   TRAINED SPOTTER

            ICE ACCUMULATING ON TREES AND OTHER ELEVATED
            SURFACES.

&&

SFJ
Local storm report, Dec 16, 1:27 PM EST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 PM EST SUN DEC 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FREEZING RAIN    2 NW MOUNT POCONO       41.14N 75.38W
12/16/2018  M0.19 INCH       MONROE             PA   ASOS

            RADIAL MEASUREMENT. STORM TOTAL SO FAR. ASOS
            STATION MPO, POCONO MOUNTAINS MUNICIPAL
            AIRPORT. STATION ELEVATION: 1895 FT.

1247 PM     FREEZING RAIN    3 ESE MONTAGUE          41.29N 74.71W
12/16/2018  M0.10 INCH       SUSSEX             NJ   TRAINED SPOTTER

            ICE ACCUMULATING ON TREES AND OTHER ELEVATED
            SURFACES.

0924 AM     FREEZING RAIN    POCONO SUMMIT           41.11N 75.38W
12/16/2018  E0.10 INCH       MONROE             PA   TRAINED SPOTTER

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 7:25 AM ESTRiver Flood WarningPHIChester96 min
Dec 16, 12:28 PM ESTAreal Flood AdvisoryPHIChester, Delaware4 hr
Dec 16, 12:59 AM ESTSpecial Weather StatementPHISussex46 min

Nearby

Areal Flood Warnings in Pennsylvania, 2018Areal Flood Warnings in Maryland, 2018Areal Flood Warnings in Delaware, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.